# SDR USAA2012021300007

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 8,871 hours, 7,610 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door
- Condition: Lack Of Lube
- Location: R1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR VERY STIFF WHEN ARMING AND UNARMING.  MAINTENANCE LUBRICATED R1 DOOR, OPERATIONAL CHECK IS GOOD.
